# SDR DALA1405379217

- Difficulty date: November 14, 2011
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 18,845 hours, 8,645 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH ANGLES BS 1520 CRACKED.  REPAIRED IAW ERA 497544-14.
